The Annals of Mathematical Statistics

Review: , The Advanced Theory of Statistics. Vol. I;; Maurice G. Kendall, The Advanced Theory of Statistics. Vol II

M. S. Bartlett

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 139-142.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730504

Digital Object Identifier
doi:10.1214/aoms/1177730504

JSTOR
links.jstor.org

Citation

Bartlett, M. S. Review: , The Advanced Theory of Statistics. Vol. I; ; Maurice G. Kendall, The Advanced Theory of Statistics. Vol II. Ann. Math. Statist. 18 (1947), no. 1, 139--142. doi:10.1214/aoms/1177730504. https://projecteuclid.org/euclid.aoms/1177730504


Export citation